# SDR CALA2013121393673

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 39,609 hours, 17,267 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Torn
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MDT AIRFRAME VIBRATION. LATERAL VIBRATION FELT MOST IN COCKPIT & AFT GALLEY. FOUND PARTS OF LT NLG DOOR OTBD SEAL TORN & MISSING.  REPLACED SEAL PCN 110-1264 IAW AMM 32-22-11-300-002A.
